# SDR SWAA990967

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856AE19
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AIR TURNBACK---- DURING TAKEOFF, A MOMENTARY STALL WARNING INDICATED FOLLOWED BY 50 KNOTS DIFFERENCE IN AIR SPEED INDICATION.  DISCOVERED BIRD STRIKE DEBRIS AT RT PITOT TUBE.  REMOVED AND REPLACED RT PITOT TUBE ASSY, NO OTHER DAMAGES FOUND.
